# SDR AALA20120927016

- Difficulty date: September 27, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N7508
- Make and model: Doug DC-9-82
- Aircraft serial: 49802
- Aircraft time: 66,178 hours, 34,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SUB FLOOR STATIONS 180 TO 200, 6 INCHES INBOARD OF THE FORWARD SERVICE DOOR SILL.  INSTALLED DOUBLER PER AARD 53-20-00-16.
